MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM

BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Model Number 10601
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 01/13/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: week of january 13 was provided as event date.
 
Event or Problem Description
It was reported that stent damage occurred.As a 2.75 x 12 synergy drug-eluting stent was being loaded on the wire, it was noted that some struts were not aligned.The procedure was completed with another of the same device.The device never went inside the patient.
 
Event or Problem Description
 
Additional Manufacturer Narrative
B3 - date of event: week of january 13 was provided as event date.Device evaluated by mfr: synergy ii us mr 2.75 x 12 mm stent delivery system was returned for analysis.A visual examination of the stent found evidence of damage, with proximal end struts pulled distally.The undamaged crimped stent outer diameter was measured and the result was within maximum crimped stent profile measurement.The balloon cones were reviewed, and no issues were noted.The balloon wings were tightly wrapped and evenly folded and were not subjected to positive pressure.A visual and microscopic examination of the bumper tip showed no signs of damage.A visual and tactile examination of the hypotube found multiple kinks.A visual examination of the outer and inner lumen and mid-shaft section found no issues along the shaft polymer extrusion.No other issues were identified during the product analysis.

Brand Name
SYNERGY
Common Device Name
BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9678743
Report Number2134265-2020-00971
Device Sequence Number16864496
Product Code NIQ
UDI-Device Identifier08714729840046
UDI-Public08714729840046
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/10/2020
Device Model Number10601
Device Catalogue Number10601
Device Lot Number0022828752
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/05/2020
Initial Date Received by Manufacturer 01/16/2020
Supplement Date Received by Manufacturer02/26/2020
Initial Report FDA Received Date02/06/2020
Supplement Report FDA Received Date03/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1